Join the 'Overdose' group to help and get support from people like you.
Related terms: Drug Overdose
We found 331 questions associated with the 'Overdose' topic.
Posted 28 Feb 2012 by • 10 answers
Posted 30 Nov 2012 by • 4 answers
I am prescribed to 2.5 1000mg Metformin per day. However, that doesn't seem to be enough, because my blood sugar had been around 300 lately. I feel like I need to take 4 pills per day to keep it in check. Is that too much, and can you overdose on Metformin?
Posted 27 Apr 2012 by • 5 answers
If so how much. I see a possible APAP overdose potential? I sometimes take APAP 500mg tabs 2 to relieve pain. When it is ineffective I take 2 Tramadol HCL 50mg tabs. One site mentions Tramadol/Acetamenophen as a tablet. Knowing the potential for hepatic damage with APAP overdose I need to know if ...
Posted 8 Apr 2010 by • 2 answers
I am scheduled to take 1mg 3 times a day and then 2 mg at bedtime. Is that too much?
Posted 6 Mar 2011 by • 9 answers
... TRAMADOL HCL 50MG tabs all, at the same time?
Posted 5 Dec 2011 by • 3 answers
I just gave my son 3 mg of melatonin, found out so did dad an hour ago. What do I do now? Should I be worried?
Posted 16 Apr 2012 by • 2 answers
Posted 22 Mar 2012 by • 1 answer
Posted 14 Jul 2011 by • 5 answers
... appointment with the pain doctor already scheduled but in the meantime I was wondering if it would be a problem for me to take 4 or 6 at a time? I have got to get relief. The shot of toradol and decadron i got at the ER did little to touch this pain. Brought me down from a 10 to an 8, maybe!
Posted 30 Dec 2013 by • 3 answers
I took a norco 10/325 at 4:30 pm, and again at 5 pm when it was time for me to take a different prescription. I simply picked up the wrong med and didn't realize it until immediately after I swallowed it! Should I be concerned? I take a lot of prescription medication, much of which has a ...
Posted 27 Feb 2013 by • 2 answers
I was bringing my fiance his blood pressure medicine (20 mg. of Lisinopril) but instead of taking it to him, I accidently took his pill. I had already taken my dosage for the day, which is 10 mg. I tried to throw up and did so a little bit. Do I need to worry?
Posted 21 Sep 2014 by • 2 answers
So yesterday night i took 15 Advil liquid gel pills (trying to overdose) and nothing happened so i went to sleep. This morning i woke up and felt nauseous with bad stomach aches. Eventually i started getting really bad back pains. What does this mean? What should I do?
Posted 12 Nov 2011 by • 2 answers
... prescribe 90 pills at a time for someone who was an alcoholic previously and has been sober for past 12 yrs., when the FDA states a doc should not prescribe this med to anyone with previous alcohol abuse issues. The tox report stated he had 2430 ng/ml in his system at the time of his death. How ...
Posted 2 Dec 2011 by • 3 answers
I am a full time student taking 16 credits, I font feel any pain in my chest, dizziness, or shortness of breath but I am worried that I might have overdosed, I just feel kinda strung out at the moment. Will I be okay? Please any serious comment are very much appreciated
Posted 25 Mar 2012 by • 1 answer
I recently lost my brother who was only 33. He was found passed away after injecting fentanyl patches. I would like to know how long it takes to die of this overdose and if he would have known what was happening to him? I am upset everyday wondering if we could have done anything if we found him ...